On a nonlinear equation of parabolic type
Doklady Akademii Nauk, Tome 264 (1982) no. 6, pp. 1293-1295
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_6_a1,
author = {A. V. Bitsadze},
title = {On a nonlinear equation of parabolic type},
journal = {Doklady Akademii Nauk},
pages = {1293--1295},
year = {1982},
volume = {264},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_6_a1/}
}
A. V. Bitsadze. On a nonlinear equation of parabolic type. Doklady Akademii Nauk, Tome 264 (1982) no. 6, pp. 1293-1295. http://geodesic.mathdoc.fr/item/DAN_1982_264_6_a1/